Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 41, NWS Paducah, KY

July 6, 20165 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Jul 6, 2016, 11:38 PM CDT for 5 counties in Kentucky. It was in force for 3 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 11:38 PM CDT (04:38 UTC)
Expired
Jul 7, 2016, 3:00 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, KY, Christian County, KY, Lyon County, KY, Todd County, KY, Trigg County, KY

The radar

The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 12:22 AM CDTFLASH FLOOD1 Se Creswell, KYPORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL
Jul 7, 12:22 AM CDTFLASH FLOOD5 W Fryer, KYPORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL.
Jul 7, 12:27 AM CDTFLASH FLOODHopkinsville, KYWIDESPREAD FLOODING THROUGHOUT THE COUNTY
Jul 7, 12:27 AM CDTFLASH FLOODHopkinsville, KYWIDESPREAD FLOODING THROUGHOUT THE COUNTY.
Jul 7, 1:09 AM CDTFLASH FLOODElkton, KYNORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS
Jul 7, 1:09 AM CDTFLASH FLOODElkton, KYNORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS.
Jul 7, 1:17 AM CDTHEAVY RAIN 3.162 Nnw Cadiz, KY3.16 INCHES OF RAIN IN TWO HOURS
Jul 7, 1:17 AM CDTHEAVY RAIN 3.162 Nnw Cadiz, KY3.16 INCHES OF RAIN IN TWO HOURS.
Jul 7, 1:18 AM CDTFLASH FLOODPrinceton, KYSEVERAL FEET OF FLOWING WATER COVERING PORTIONS OF PARKING LOTS AND BALL FIELDS ALONG HWY 139
Jul 7, 1:18 AM CDTFLASH FLOODPrinceton, KYSEVERAL FEET OF FLOWING WATER COVERING PORTIONS OF PARKING LOTS AND BALL FIELDS ALONG HWY 139.
Jul 7, 1:21 AM CDTFLASH FLOODCadiz, KYWATER IN HOME ON BROWN STREET...SEVERAL ROADS IN TRIGG NOW COVERED WITH WATER
Jul 7, 1:21 AM CDTFLASH FLOODCadiz, KYWATER IN HOME ON BROWN STREET...SEVERAL ROADS IN TRIGG NOW COVERED WITH WATER.
Jul 7, 2:30 AM CDTFLASH FLOODCadiz, KYWATER OVER PORTIONS OF SEVERAL CITY AND COUNTY ROADS
Jul 7, 2:56 AM CDTFLASH FLOODElkton, KYNORTH FORK OF ELK FORK CREEK IS WELL OUT OF ITS BANKS...HAS SURROUNDED A HOME...AND IS INUNDATING SURROUNDING FARMLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

378 
WGUS53 KPAH 070438
FFWPAH
KYC033-047-143-219-221-070800-
/O.NEW.KPAH.FF.W.0041.160707T0438Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1138 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALDWELL COUNTY IN WESTERN KENTUCKY...
  LYON COUNTY IN WESTERN KENTUCKY...
  TRIGG COUNTY IN WESTERN KENTUCKY...
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 300 AM CDT

* AT 1136 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. OVER AN INCH OF RAIN HAS
  ALREADY FALLEN. MORE HEAVY RAINS ARE EXPECTED AS MULTIPLE
  THUNDERSTORMS MOVE SOUTHEAST ACROSS THE WARNED AREA. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY AT MANY LOCATIONS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOPKINSVILLE...OAK GROVE...PRINCETON...DAWSON SPRINGS...CADIZ...
  EDDYVILLE...ELKTON...FORT CAMPBELL NORTH...
  LAND BETWEEN THE LAKES AREA...GUTHRIE...PEMBROKE...CROFTON...
  CRESWELL...ENERGY...COBB...CANTON...FARMERSVILLE...OLNEY...
  ROCKCASTLE AND WHITE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
      3693 8819 3698 8824 3700 8821 3708 8823
      3713 8821 3716 8812 3723 8808 3737 8781
      3732 8785 3732 8780 3724 8780 3716 8770
      3710 8752 3716 8735 3704 8725 3706 8706

$$
1 follow-up statement
934 
WGUS73 KPAH 070752
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
252 AM CDT THU JUL 7 2016

KYC033-047-219-070758-
/O.CAN.KPAH.FF.W.0041.000000T0000Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALDWELL KY-TODD KY-CHRISTIAN KY-
252 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING FOR CALDWELL...TODD AND CHRISTIAN COUNTIES
IS CANCELLED...

RAINFALL RATES HAVE DECREASED...AND FLASH FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. HOWEVER...LONGER TERM FLOODING OF CREEKS
AND ROADS WILL PERSIST THIS MORNING. A FLOOD WARNING WILL BE ISSUED
SHORTLY TO REPLACE THIS FLASH FLOOD WARNING. PLEASE CONTINUE TO HEED
ANY REMAINING ROAD CLOSURES.

LAT...LON 3667 8786 3668 8807 3693 8819 3698 8824
      3700 8821 3708 8823 3713 8821 3713 8817
      3715 8815 3716 8812 3718 8810 3718 8805
      3707 8797 3696 8788 3695 8786 3697 8777
      3700 8773 3696 8766 3664 8770 3663 8785

$$

KYC143-221-070800-
/O.CON.KPAH.FF.W.0041.000000T0000Z-160707T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON KY-TRIGG KY-
252 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
LYON AND TRIGG COUNTIES...

AT 248 AM CDT...THE PUBLIC REPORTED FLASH FLOODING OCCURRING IN
TRIGG COUNTY. AT LEAST ONE HOME WAS FLOODED IN CADIZ. RADAR
ESTIMATES THAT 4 TO 8 INCHES OF RAIN HAVE FALLEN IN THE PAST FEW
HOURS. FLASH FLOODING IS ALREADY OCCURRING.

STORMS WILL CONTINUE TO TRAIN SOUTHEAST ACROSS LYON AND TRIGG
COUNTIES THROUGH AT LEAST 4 AM...POSSIBLY WORSENING ONGOING FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3667 8786 3668 8807 3693 8819 3698 8824
      3700 8821 3708 8823 3713 8821 3713 8817
      3715 8815 3716 8812 3718 8810 3718 8805
      3707 8797 3696 8788 3695 8786 3697 8777
      3700 8773 3696 8766 3664 8770 3663 8785

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:47 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 6, 6:47 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
647 PM CDT WED JUL 6 2016

.UPDATE...
Issued at 640 PM CDT Wed Jul 6 2016

For aviation section.

&&

.SHORT TERM...(Tonight through Friday night)
Issued at 342 PM CDT Wed Jul 6 2016

One MCS is a problem, 2 MCSs interacting with one another is
impossible to account for, and the models are definitely having
trouble. Bottom line is that this is a low confidence forecast.

We will have to wait for the current MCV to rain itself out over
the region, which may take well into the evening, but the damaging
winds and severe threat have already pushed east out of our
Kentucky counties. Will cancel remaining Watch 337 shortly.

The upper ridge will expand from the southern Plains eastward
through the southeast states Thursday into Friday. At the surface,
we will have rather strong southwesterly flow through the
period. The 12Z models bring a compact upper storm system eastward
into the western Great Lakes Friday, and this may push a weak
surface boundary southward into our region.

Until the upper ridge begins to builds farther east, we will have
to be concerned with one or more additional MCSs moving southeast
through the region. Most guidance emphasizes the northeast half of
the area, but there is quite a bit of variability in timing and
location through early Friday, so the forecast will need
adjusting once it becomes more obvious.

There is a decent signal for the outflow/cold front to focus
convection across the southern half of the area Friday into Friday
night. Not sure if it should be believed at this point, but we
will have decent chance PoPs down there just in case.

Given the heat and humidity expected and the potential for some
decent westerly flow aloft, severe weather will be a real
possibility with any convection that reaches the area. Hopefully,
we will not see anything quite as nasty as this afternoon.

Forecast heat indices for Thursday and Friday are well above 100,
and even into Advisory territory on Friday. However, given the
uncertainties in the MCS forecast, we will not attempt to issue
an Advisory for either afternoon at this time.

.LONG TERM...(Saturday through Wednesday)
Issued at 342 PM CDT Wed Jul 6 2016

The extended forecast period suggests that the WFO PAH forecast area
will remain on the eastern limb of the short amplitude mid/upper
level ridge in the Central U.S.  The preferred GFS/GFS
Ensemble/Canadian guidance indicate that energy breaking off the
Alaskan/Western Canada closed low will ride of the intermountain
region, dampen the Central U.S. ridge and develop and deepen a small
low in Ohio and Tennessee valley. This feature will return moisture
back into the WFO PAH forecast area from the stalled out cold front
that is expected to push through the region on Friday.

Unfortunately, this low will serve as a small scale Omega block,
disrupting upstream flow and generating shortwaves across the area
at least through next Monday, when a larger scale trough will push
into the Plains and Middle Mississippi River Valley.

At this point in time, am concerned that parts of Southeast Missouri
may see excessive rainfall over the weekend. This area will need to
be monitored for flooding potential this weekend.

Otherwise, moderated max/min temperatures downward until next
Wednesday, when minor ridging develops just ahead of the next Upper
Midwest trough and increases thickness and temperatures briefly on
Wednesday.

&&

.AVIATION...
Issued at 640 PM CDT Wed Jul 6 2016

Main forecast concern later tonight 08-13z will be with fog
possibility over wet soils from recent thunderstorms. Models not
really hinting at much at this time, so will stick with MVFR vsbys
for the most part at this time. If winds decouple completely,
could be lower IFR conditions. Chance of thunderstorms again
tomorrow, esp in PM, but timing and coverage uncertainties
preclude explicit mention at this time.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...GM
SHORT TERM...DRS
LONG TERM...Smith
AVIATION...GM
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT WED JUL 6 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-072130-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
931 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE
POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF
WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE
SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY
THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH
LOCALLY HEAVY RAINFALL AND LIGHTINING.

IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY
REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY.

DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF
THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND
LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH
FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.

In the hours before

Local storm report, Jul 6, 10:49 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1049 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      HARRISBURG              37.74N 88.55W
07/06/2016                   SALINE             IL   911 CALL CENTER

            MANY ROADS FLOODED THROUGHOUT HARRISBURG

&&

BP2
Local storm report, Jul 6, 10:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1050 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      MARION                  37.73N 88.94W
07/06/2016                   WILLIAMSON         IL   PUBLIC

            COURT STREET IN MARION IS FLOODED.

&&

CW
Local storm report, Jul 6, 11:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1107 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      MORTONS GAP             37.24N 87.47W
07/06/2016                   HOPKINS            KY   TRAINED SPOTTER

            AT LEAST SIX INCHES OF FLOWING WATER ON ROADS IN DOWNTOWN
            MORTONS GAP

&&

BP2
Local storm report, Jul 6, 11:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1113 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HEAVY RAIN       2 S JUNCTION            37.69N 88.24W
07/06/2016  E3.00 INCH       GALLATIN           IL   TRAINED SPOTTER

            AT LEAST 3 INCHES OF RAIN IN 2 HOURS AND 45 MINUTES

&&

BP2
Local storm report, Jul 6, 11:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1120 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     FLASH FLOOD      1 NW EQUALITY           37.75N 88.36W
07/06/2016                   GALLATIN           IL   EMERGENCY MNGR

            NUMEROUS STATE ROUTES IN GALLATIN COUNTY COVERED
            PARTIALLY WITH WATER...INCLUDING HWY 142 AT SALINE
            GALLATIN COUNTY LINE WHICH IS IMPASSABLE

&&

BP2
Local storm report, Jul 6, 11:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      HARRISBURG              37.74N 88.55W
07/06/2016                   SALINE             IL   PUBLIC

            PORTIONS OF CHURCH STREET COVERED WITH SEVERAL FEET OF
            WATER NEAR THE SALINE CARE CENTER

&&

BP2

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more8 hr
Jul 6, 8:08 PM CDTFlash Flood WarningPAHCrittenden, Hopkins, Muhlenberg, Webster7 hr
Jul 6, 9:20 PM CDTFlash Flood Warning EmergencyPAHHopkins4 hr
Jul 6, 9:40 PM CDTFlash Flood WarningPAHUnion3 hr
Jul 6, 10:30 PM CDTFlash Flood WarningPAHLivingston7 hr
Jul 6, 11:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon27 min
Jul 7, 1:16 AM CDTFlash Flood WarningPAHMcCracken, Marshall7 hr
Jul 7, 1:37 AM CDTRiver Flood WarningPAHChristian, Trigg12 hr
Jul 7, 1:40 AM CDTRiver Flood WarningPAHChristian, Trigg19 hr
Jul 7, 3:02 AM CDTAreal Flood WarningPAHCaldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more9 hr
Jul 7, 3:07 AM CDTFlash Flood WarningPAHLyon, Trigg4 hr
Jul 7, 3:40 AM CDTRiver Flood WarningPAHMuhlenberg7 days
Jul 7, 3:51 AM CDTFlash Flood WarningPAHCalloway3 hr
Jul 7, 3:58 AM CDTSpecial Weather StatementPAHCalloway47 min
Jul 7, 7:55 AM CDTAreal Flood WarningPAHMcCracken, Marshall3 hr
Jul 7, 8:52 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more6 hr
Jul 7, 12:13 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle32 min
Jul 7, 12:40 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken35 min
Jul 7, 12:44 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, McCracken, Marshall3 hr
Jul 7, 12:49 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman26 min
Jul 7, 1:17 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:46 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson29 min
Jul 7, 1:49 PM CDTSevere Thunderstorm WarningPAHChristian, Todd26 min
Jul 7, 1:57 PM CDTFlash Flood WarningPAHChristian, Todd, Trigg5 hr
Jul 7, 2:02 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more28 min
Jul 7, 2:11 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Jul 7, 3:15 PM CDTAreal Flood AdvisoryPAHHopkins, Webster2 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.